VOL. 23 · NO. 3 | June, 2019
 
VIEW ALL ABSTRACTS +
Articles
Yen-Chi Roger Lin, Shi-Mei Ma, Yeong-Nan Yeh
Taiwanese J. Math. 23 (3), 515-527, (June, 2019) DOI: 10.11650/tjm/180701
KEYWORDS: successions, simsun permutations, simsun patterns, set partitions, 05A05, 05A19
Shang-wei Lin, Na-qi Fan
Taiwanese J. Math. 23 (3), 529-543, (June, 2019) DOI: 10.11650/tjm/180808
KEYWORDS: network, Directed graph, unidirectional hypercube, unidirectional folded hypercube, restricted arc-connectivity, 05C40
Yan Li, Xiaoyu Hu, Daeyeoul Kim
Taiwanese J. Math. 23 (3), 545-555, (June, 2019) DOI: 10.11650/tjm/180702
KEYWORDS: Menon's identity, Dirichlet character, additive character, divisor function, Euler's totient function, Iverson bracket, Chinese remainder theorem, 11A07, 11A25
László Tóth
Taiwanese J. Math. 23 (3), 557-561, (June, 2019) DOI: 10.11650/tjm/180904
KEYWORDS: Menon's identity, Dirichlet character, additive character, Arithmetic function, Euler's totient function, congruence, 11A07, 11A25
Mingjin Wang
Taiwanese J. Math. 23 (3), 563-574, (June, 2019) DOI: 10.11650/tjm/180802
KEYWORDS: the probability distribution $W(x,y;q)$, the Maclaurin expansion, $q$-integral, the Lebesgue's dominated convergence theorem, the Bernoulli numbers, 60E05, 05A30, 33D15
Yingying Huo, Yinying Kong, Min Wu
Taiwanese J. Math. 23 (3), 575-588, (June, 2019) DOI: 10.11650/tjm/180903
KEYWORDS: general algebroid functions, branch points, Borel direction, 30D30
Moloud Makvand Chaharlang, Abdolrahman Razani
Taiwanese J. Math. 23 (3), 589-599, (June, 2019) DOI: 10.11650/tjm/180906
KEYWORDS: singular problem, $p$-biharmonic operator, variational methods, Rellich's inequality, 34B16, 35J30, 35J50
Yûichirô Kakihara
Taiwanese J. Math. 23 (3), 601-623, (June, 2019) DOI: 10.11650/tjm/180704
KEYWORDS: gramian Schauder basic measure, pseudo Radon-Nikodým derivative, $\xi$-integrable, Dunford-Schwartz integrable, gramian uniformly bounded linearly stationary process, normal Hilbert $B(H)$-module, 28B05, 60G10
Do Lan
Taiwanese J. Math. 23 (3), 625-651, (June, 2019) DOI: 10.11650/tjm/181101
KEYWORDS: decay solutions, decay rate, fractional differential inclusion, impulsive condition, nonlocal condition, condensing map, fixed point, measure of non-compactness, MNC-estimate, 35B35, 35R12, 47H08, 47H10
Bilender P. Allahverdiev
Taiwanese J. Math. 23 (3), 653-673, (June, 2019) DOI: 10.11650/tjm/181007
KEYWORDS: discrete Hamiltonian system, minimal symmetric operator, deficiency indices, space of boundary values, self-adjoint and maximal dissipative extensions of minimal operator, self-adjoint dilation, scattering matrix, functional model, Characteristic function, completeness of the root vectors, 47B39, 47B44, 47A20, 47A40, 47A45, 47B25, 47A75, 39A70
Shuguan Ji, Zhenhua Wang
Taiwanese J. Math. 23 (3), 675-690, (June, 2019) DOI: 10.11650/tjm/180804
KEYWORDS: breather, Schrödinger equation, Inhomogeneous media, Nehari manifold, 35Q55, 37K60
Donal O'Regan, Aleksandra Orpel
Taiwanese J. Math. 23 (3), 691-701, (June, 2019) DOI: 10.11650/tjm/181003
KEYWORDS: system of singular boundary value problems, ‎positive‎ ‎solutions, perturbed $q$-Laplace operator, variational methods, Fenchel conjugate, 34B15, 34B16, 49J45
Xiuyan Li, Chiping Zhang, Qiang Ma, Xiaohua Ding
Taiwanese J. Math. 23 (3), 703-725, (June, 2019) DOI: 10.11650/tjm/180803
KEYWORDS: stochastic canonical Hamiltonian systems, EQUIP methods, symplectic methods, energy-preserving methods, mean-square convergence, 60H10, 37N30, 65P10
Na An, Chaobao Huang, Xijun Yu
Taiwanese J. Math. 23 (3), 727-749, (June, 2019) DOI: 10.11650/tjm/180902
KEYWORDS: local discontinuous Galerkin, implicit integration factor, Krylov subspace approximation, unstructured meshes, nonlinear reaction-diffusion systems, 35K57
Gang Wang, Yiju Wang, Lixia Liu
Taiwanese J. Math. 23 (3), 751-766, (June, 2019) DOI: 10.11650/tjm/180905
KEYWORDS: nonnegative tensors, Fan product, $M$-tensors, 15A18‎, 15A69
Back to Top